# SDR ABXA201003290031

- Difficulty date: November 30, 2009
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 79,356 hours, 36,367 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 INBOARD STRUT INSIDE HYD BAY FWD END HAS A CRACK AT THE TOOLING HOLE AT APPROX NACELLE STA 308.5.  INSTALLED REPAIR SPLICE INSIDE HYD BAY ON DOOR LATCH SUPPORT BEAM IAW REA B-58633MR.  CRACK LENGTH .25 INCH.
